RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 5, Pages 109–113 (Mi mz4600)  

Estimates of stability, distortion theorems, and topological properties of quasiregular mappings

V. I. Semenov

Kemerovo State University

Full text: PDF file (492 kB)

English version:
Mathematical Notes, 1992, 51:5, 497–500

Bibliographic databases:

UDC: 513.76
Received: 12.02.1991

Citation: V. I. Semenov, “Estimates of stability, distortion theorems, and topological properties of quasiregular mappings”, Mat. Zametki, 51:5 (1992), 109–113; Math. Notes, 51:5 (1992), 497–500

Citation in format AMSBIB
\Bibitem{Sem92}
\by V.~I.~Semenov
\paper Estimates of stability, distortion theorems, and topological properties of quasiregular mappings
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 5
\pages 109--113
\mathnet{http://mi.mathnet.ru/mz4600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1186539}
\zmath{https://zbmath.org/?q=an:0804.30018}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 5
\pages 497--500
\crossref{https://doi.org/10.1007/BF01262185}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600015}


Linking options:
  • http://mi.mathnet.ru/eng/mz4600
  • http://mi.mathnet.ru/eng/mz/v51/i5/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020